# SDR YEN2008F00018

- Difficulty date: September 22, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 5,569 hours, 3,346 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 221104501
- Part serial: C0485
- Condition: Binding
- Location: Auto Pilot Servo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 8,000 MSL AT 250 KTS, NOTICED AILERONS WERE MORE DIFFICULT TO MOVE THAN NORMAL, AS WE CLIMBED AND INCREASED AIRSPEED TO 290 KTS THE AILERON CONTROLS GRADUALLY BECAME HARDER TO MOVE AT APPROX 20,000 MSL AND 290 KTS AILERONS BINDING FEEL AND WHEN TRIED TO RETURN TO CENTER YOKE SNAPPED BACK TO CENTER WITH ROUGHLY 2 INCHES OF TRAVEL IN YOKE. THIS WAS EXPERIENCED WITH BOTH CAPTAIN AND FO`S YOKE. IN DESCENT THESE CONDITIONS GRADUALLY REVERSED TO NORMAL AILERON CONTROL WITH THE YOKE. PERFORMED TSM TASK 27-10-00-810-803-A AND FOUND AUTO PILOT SERVO ACTUATOR BINDING. REMOVED AND REPLACED AUTO PILOT SERVO ACTUATOR IAW AMM 22-11-04, OPS CHECK NORMAL. PERFORMED AILERON ELECTRONIC RIGGING IAW AMM 27-03-02, ALL CHECKS NORMAL. PERFORMED AILERON TORQUE TUBE INSPECTION AND ADJUSTMENT IAW JB TASK CARD 190-27-001.  ADJUSTED AS REQ`D. REMOVED AND REPLACED AILERON AUTO PILOT BRACKET IAW 22-11-040. ALL CHECK AS NORMAL.
